# SDR CA021023001

- Difficulty date: October 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737268
- Aircraft time: 37,863 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED ON CLIMB OUT, FIRE WARNING BELL ACTIVATED AND NR 2 ENGINE FIRE HANDLE ILLUMINATED. EMERGENCY WAS DECLEARED - ENGINE FIRE BOTTLES BLOWN AND RETURN TO YYC REQUESTED. VISUAL INSPECTION OF ENGINE FOR SMOKE/FIRE BY FLIGHT ATTENENT RESULTED IN NO FAULTS FOUND. AIRCRAFT RETURNED FOR ABNORMAL LANDING WITH EMERGENCY VEHICLES ON STANDBY. NO ABNORMALITIES TO REPORT - AIRCRAFT TAXIED TO THE GATE. MAINTENANCE INSPECTION REVEALED NR 2 ENGINE LOWER FIRE LOOP - HARD FAULTED CORE TO SHELL SHORTED.  FIRELOOP REPLACED PER MM 26-11-11, BOTH AFT/FWD ENGINE FIRE BOTTLES/SQUIBS REP LACED - SYSTEM TESTED SERVICEABLE PER MM 26-21-11.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
